Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2008, Article ID 267197, 9 pages
http://dx.doi.org/10.1155/2008/267197
Research Article

Parametric Study of Ultra-Wideband Dual Elliptically Tapered Antipodal Slot Antenna

Institute for Infocomm Research, 20 Science Park Road, #02-21/25 TeleTech Park, Singapore 117674

Received 29 April 2007; Accepted 11 November 2007

Academic Editor: Hans G. Schantz

Copyright © 2008 Xianming Qing et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xianming Qing, Zhi Ning Chen, and Michael Yan Wah Chia, “Parametric Study of Ultra-Wideband Dual Elliptically Tapered Antipodal Slot Antenna,” International Journal of Antennas and Propagation, vol. 2008, Article ID 267197, 9 pages, 2008. https://doi.org/10.1155/2008/267197.